# SDR HYIA20140421110

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N2615G
- Make and model: Cessna 402C
- Aircraft serial: 402C0101
- Aircraft time: 28,627 hours, 22,367 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Drain Line
- Condition: Loose
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

A PAX REPORTED A FUEL SMELL IN THE CABIN AFTER TAKEOFF.  TIGHTENED THE DRAIN LINE ON THE RT FUEL AUXILIARY PUMP & PERFORMED A PRESS TEST, NO DEFECTS NOTED.
